# SDR SWAA2017020211629

- Difficulty date: January 8, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 63,058 hours, 36,739 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550216
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA FLOORBEAM CRACKED AT BS 294.5, RBL 52.  REPAIRED CHORD IAW EA.
